Alert archive / South Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Feb 6, 2020, 11:59 PM EST for Berkeley County, Charleston County, South Carolina. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 11:59 PM EST (04:59 UTC)
- Expired
- Feb 7, 2020, 12:28 AM EST
- In force
- 29 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Berkeley County, SC, Charleston County, SC
The radar
The Wilmington radar (KLTX), 138 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 5:30 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 5.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 251 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 412 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.5
The text
As transmitted.
802
WUUS52 KCHS 070459
SVRCHS
SCC015-019-070545-
/O.NEW.KCHS.SV.W.0003.200207T0459Z-200207T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
1159 PM EST Thu Feb 6 2020
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Charleston County in southeastern South Carolina...
Berkeley County in southeastern South Carolina...
* Until 1245 AM EST.
* At 1158 PM EST, a severe thunderstorm was located over Capers
Inlet, moving northeast at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Observations indicated gusts near 70 mph at Fort Sumter.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Mount Pleasant, McClellanville, Isle Of Palms, Awendaw, Garris
Landing, Mount Pleasant Regional Airport, Hampton Plantation State
Park, Price Inlet, Bull Island, Capers Inlet, Santee Coastal
Reserve, Cape Island, Lighthouse Island and Cape Romain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3310 7927 3307 7931 3299 7933 3298 7951
3288 7955 3276 7980 3301 7983 3325 7948
3323 7948 3324 7946 3322 7945 3322 7944
3316 7937 3314 7927
TIME...MOT...LOC 0458Z 227DEG 44KT 3288 7973
HAIL...<.75IN
WIND...70MPH
$$2 follow-up statements
677
WWUS52 KCHS 070509
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
1209 AM EST Fri Feb 7 2020
SCC015-019-070545-
/O.CON.KCHS.SV.W.0003.000000T0000Z-200207T0545Z/
Charleston SC-Berkeley SC-
1209 AM EST Fri Feb 7 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EST
FOR CHARLESTON AND BERKELEY COUNTIES...
At 1208 AM EST, a severe thunderstorm was located near Awendaw,
moving northeast at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Recent observations indicated gusts near 70 mph in
Charleston Harbor and 60 mph at Sullivans Island.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
McClellanville, Awendaw, Hampton Plantation State Park, Cape Island,
Lighthouse Island, Cape Romain and Santee Coastal Reserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3307 7931 3301 7933 3299 7935 3298 7951
3289 7955 3287 7958 3311 7969 3325 7948
3323 7948 3324 7946 3322 7945 3316 7937
3314 7928 3310 7927
TIME...MOT...LOC 0508Z 229DEG 57KT 3305 7955
HAIL...<.75IN
WIND...70MPH
$$963
WWUS52 KCHS 070528
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
1228 AM EST Fri Feb 7 2020
SCC015-019-070536-
/O.CAN.KCHS.SV.W.0003.000000T0000Z-200207T0545Z/
Charleston SC-Berkeley SC-
1228 AM EST Fri Feb 7 2020
...THE SEVERE THUNDERSTORM WARNING FOR CHARLESTON AND BERKELEY
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened. Therefore the
warning has been cancelled. However, heavy rainfall and gusty winds
are still expected.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.
LAT...LON 3307 7931 3301 7933 3299 7935 3298 7951
3289 7955 3287 7958 3311 7969 3325 7948
3323 7948 3324 7946 3322 7945 3316 7937
3314 7928 3310 7927
TIME...MOT...LOC 0524Z 227DEG 44KT 3321 7935
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 10:51 PM EST, 1 hour 8 minutes earlier.
Area forecast discussion, Feb 6, 10:51 PM EST, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1051 PM EST Thu Feb 6 2020
.SYNOPSIS...
A cold front will move through this evening, followed by high
pressure. A weak cold front will drop through the area Saturday
night before high pressure rebuilds. Another front will stall
near the area Tuesday.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
The convective band will sweep through the bulk of the forecast
area through 05-06z, moving offshore thereafter. We held onto
the Tornado Watch for the counties mainly to the east of I-95,
where the highest shear and tornadic parameters will occur the
first part of the night.
Late tonight: The cold front will move through. Behind it,
drier air will work in from west to east. Gusty west winds will
remain across the area. Low temperatures are forecast to range
from the upper 40s inland to the lower 50s along the coast.
Lake Winds: As cold advection increases behind the convective
band, winds will surge again and will easily reach advisory
thresholds again. Thus we have a Lake Wind Advisory in effect.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
Low pressure and an associated cold front will lift away from the
area on Friday. Deep westerly flow will dry the column out, so the
day is forecast to be rain-free. The biggest concern of the day will
be the winds due to the tight pressure gradient in place. Winds will
peak in the late morning/early afternoon before some improvement
later in the day. Gusts 30-35 mph will be common. These conditions
will support a Lake Wind Advisory for Lake Moultrie, although it
will stay below Wind Advisory criteria. Much cooler temperatures
expected, with highs only topping out in the 50s.
Quiet and dry weather expected over the weekend. High pressure will
be the dominant feature, however a weak cold front will pass through
Saturday night. Broad troughing will prevail aloft on Saturday,
before heights slowly rise thereafter. Cooler than normal
temperatures on Saturday will moderate to the mid 60s on Sunday.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Above normal temperatures will persist through the middle of
next week, though a front may drop into the area and stall on
Monday, resulting in scattered showers from time to time.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
00Z TAFs: A cold front will bring impacts to the TAF sites
tonight. Ahead of the front will be strong gusty winds and LLWS.
The main band of showers and thunderstorms is expected to bring
a period of IFR conditions to both TAF sites between 00-02Z. We
have this accounted for with a TEMPO. One the main band moves
through, there will be a few more hours of showers, MVFR, and
gusty winds. Following frontal passage late tonight. Behind the
front, conditions will improve to VFR. Though, gusty winds
should persist into Friday afternoon.
Extended Aviation Outlook: Gusty winds will continue through Friday
afternoon. Otherwise, VFR is expected.
&&
.MARINE...
Tonight: Gale Warnings are in effect for all of the coastal
waters, except for Charleston Harbor, where we now have a Small
Craft Advisory in effect. A line of strong to severe
thunderstorms will sweep over the coastal waters early tonight.
The environment may support a few thunderstorm wind gusts in
excess of 50 kts and/or isolated waterspouts. Winds are
forecasted to shift to the SW behind a cold front late tonight.
Friday through Tuesday: Strong pressure rises at the start of the
period will maintain gusty west winds through much of the day.
Conditions will slowly improve however, and the remaining Gale
Warnings will be allowed to come down by late afternoon. These will
need to be replaced by Small Craft Advisories. All headlines should
be able to come down by Saturday morning. No additional concerns
expected through the weekend into early next week as high pressure
remains the dominant feature.
&&
.TIDES/COASTAL FLOODING...
Strong west winds behind a departing low pressure system will result
in blow-out tides on Friday. Levels are forecast to be below -1.5 ft
MLLW at the Charleston Harbor, and near -2.0 ft MLLW at Fort
Pulaski.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory until 6 PM EST Friday for SCZ045.
MARINE...Gale Warning until noon EST Friday for AMZ352.
Gale Warning until 4 PM EST Friday for AMZ350-374.
Small Craft Advisory until 7 PM EST Friday for AMZ330-354.
&&
NEAR TERM...
SHORT TERM...ETM
LONG TERM...JRL
AVIATION...
MARINE...ETM
TIDES/COASTAL FLOODING...Hazardous weather outlook, Feb 6, 11:51 PM EST, 8 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1151 PM EST Thu Feb 6 2020 AMZ330-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052- 080500- Charleston Harbor- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary-Jenkins-Screven-Candler-Bulloch- Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham- Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh- Coastal McIntosh-Allendale-Hampton-Inland Colleton-Dorchester- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 1151 PM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ045-080500- Inland Berkeley- 1151 PM EST Thu Feb 6 2020 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM EST FRIDAY FOR LAKE MOULTRIE... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Wind Advisory. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024. AMZ350-374-080500- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM- 1151 PM EST Thu Feb 6 2020 ...GALE WARNING IN EFFECT UNTIL 4 PM EST FRIDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ352-080500- Waters from Edisto Beach SC to Savannah GA out 20 NM- 1151 PM EST Thu Feb 6 2020 ...GALE WARNING IN EFFECT UNTIL NOON EST FRIDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Please relay any reports of hazardous weather including, but not limited to large hail, damaging winds and flooding to the National Weather Service in Charleston at 1-888-383-2024.
In the hours before
Special weather statement, Feb 6, 9:45 PM EST, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Charleston SC
945 PM EST Thu Feb 6 2020
GAZ101-SCZ042-043-047>049-051-070330-
Effingham-Coastal Colleton-Inland Jasper-Coastal
Jasper-Hampton-Beaufort-Inland Colleton-
945 PM EST Thu Feb 6 2020
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM...
BEAUFORT...HAMPTON...COLLETON AND JASPER COUNTIES...
At 945 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Gillisonville, or 10 miles northwest of
Ridgeland, moving northeast at 75 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Ridgeland, Springfield, Yemassee, Grahamville, Ebenezer,
Coosawhatchie, Gardens Corner and Tarboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3231 8138 3269 8116 3288 8071 3258 8054
TIME...MOT...LOC 0245Z 234DEG 65KT 3262 8105Special weather statement, Feb 6, 10:05 PM EST, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Charleston SC
1005 PM EST Thu Feb 6 2020
GAZ117>119-138>141-070330-
Inland McIntosh-Coastal Liberty-Inland Liberty-Coastal Chatham-Inland
Chatham-Coastal McIntosh-Coastal Bryan-
1005 PM EST Thu Feb 6 2020
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...LIBERTY...
MCINTOSH AND CHATHAM COUNTIES...
At 1004 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm near Sunbury, or 13 miles south of Richmond Hill,
moving northeast at 70 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
Tybee Island, Darien, Wilmington Island, Midtown Savannah, Downtown
Savannah, Coffee Bluff, Hunter Army Airfield and Fort Pulaski
National Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3129 8142 3133 8144 3138 8155 3166 8131
3166 8129 3184 8115 3196 8129 3198 8129
3211 8113 3200 8082 3195 8083 3171 8110
3162 8110 3140 8123 3137 8122 3135 8124
3131 8122 3129 8123
TIME...MOT...LOC 0304Z 230DEG 61KT 3175 8123Special weather statement, Feb 6, 10:46 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Charleston SC
1046 PM EST Thu Feb 6 2020
SCZ048>050-052-070430-
Coastal Colleton-Tidal Berkeley-Charleston-Beaufort-
1046 PM EST Thu Feb 6 2020
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BEAUFORT...CHARLESTON
AND COLLETON COUNTIES...
At 1044 PM EST, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 6 miles northeast of
Dale to 7 miles southeast of Forest Beach, and moving northeast at 55
mph. A wind gust of 41 mph was recently reported at Tybee Island, GA.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of these storms include...
North Charleston, Mount Pleasant, Hilton Head Island, Hanahan,
Beaufort, Port Royal, Edisto Beach and Downtown Charleston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3273 7985 3267 7986 3259 7997 3252 8015
3253 8021 3245 8032 3241 8034 3244 8041
3238 8040 3229 8042 3225 8058 3212 8072
3205 8086 3262 8069 3283 8022 3282 8015
3285 8018 3292 8002 3275 7980
TIME...MOT...LOC 0344Z 231DEG 48KT 3261 8060 3204 8070Local storm report, Feb 6, 10:52 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM MARINE TSTM WIND 1 SSW TYBEE ISLAND 31.99N 80.85W
02/06/2020 M47 MPH CHATHAM GA MESONET
A 47 MPH WIND GUST WAS MEASURED AT THE SOUTH TYBEE
SENSOR.
&&
EVENT NUMBER CHS2000008
DPBSpecial weather statement, Feb 6, 11:29 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Charleston SC
1129 PM EST Thu Feb 6 2020
SCZ044-045-050-052-070515-
Inland Berkeley-Tidal Berkeley-Charleston-Dorchester-
1129 PM EST Thu Feb 6 2020
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...BERKELEY
AND DORCHESTER COUNTIES...
At 1128 PM EST, National Weather Service doppler radar indicated a
strong thunderstorm over Charles Towne Landing, or near Downtown
Charleston, moving northeast at 70 mph.
HAZARD...strong winds 45 to 55 mph.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Some locations in the path of this storm include...
North Charleston, Mount Pleasant, Goose Creek, Hanahan,
McClellanville, Downtown Charleston, West Ashley and Daniel Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch is in effect. Thunderstorms can produce tornadoes
suddenly, sometimes with little or no warning. Be alert for rapidly
changing weather conditions and be ready to act quickly if severe
weather is observed or a warning is issued.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3310 7927 3307 7931 3299 7933 3298 7951
3289 7955 3274 7983 3266 7986 3260 7996
3254 8013 3287 8022 3328 7959 3325 7953
3324 7946 3322 7945 3316 7937 3314 7927
TIME...MOT...LOC 0428Z 240DEG 59KT 3278 8000Local storm report, Feb 6, 11:32 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1132 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM MARINE TSTM WIND 5 ESE FRIPP ISLAND 32.28N 80.41W
02/06/2020 M40 MPH AMZ352 SC BUOY
A 40 MPH WIND GUST WAS MEASURED AT FRIPP BUOY.
&&
EVENT NUMBER CHS2000009
DPBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 9:38 PM EST | Small Craft Advisory | CHS | 6 hr | |
| Feb 6, 9:45 PM EST | Special Weather Statement | CHS | Jasper | 45 min |
| Feb 6, 10:11 PM EST | Special Marine Warning | CHS | 94 min | |
| Feb 6, 10:46 PM EST | Special Weather Statement | CHS | Beaufort, Charleston | 44 min |
| Feb 6, 11:08 PM EST | Special Marine Warning | CHS | 2 hr | |
| Feb 6, 11:29 PM EST | Special Weather Statement | CHS | Charleston | 46 min |
| Feb 7, 3:48 AM EST | Wind Advisory | CHS | Allendale, Berkeley, Colleton, Dorchester, Hampton | 11 hr |
| Feb 7, 11:49 AM EST | Small Craft Advisory | CHS | 13 hr | |
| Feb 7, 2:34 PM EST | River Flood Warning | CHS | Charleston, Colleton, Dorchester | 40 days |
| Feb 7, 2:52 PM EST | Lake Wind Advisory | CHS | Berkeley | 4 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.